# SDR IPXA11M68674

- Difficulty date: August 2, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 82,559 hours, 14,082 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, FLOOR PANEL 226CF IN COURIER IS DAMAGED IN CORNER.   FABRICATED FLOOR PANEL 226CF REF EO MD11-5320-27386-C, APPX A/B.
